# SDR DXTA2011120104808

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 6,954 hours, 5,528 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WAS SELECTED UP, RECEIVED THE RED UNLOCK LIGHT, GEAR WAS CYCLED AGAIN WITH SAME OUTCOME.  DECIDED TO KEEP GEAR DOWN AND LOCK, AND LANDED.
